MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHEM TIBIAL BASE PLATE SZ 5 LT; PROSTHESISKNEPATELOFMOROTIBIALSMICONSTRAINDCMNTDPOLYMRMETALPOLYMER

SMITH & NEPHEW, INC. ANTHEM TIBIAL BASE PLATE SZ 5 LT; PROSTHESISKNEPATELOFMOROTIBIALSMICONSTRAINDCMNTDPOLYMRMETALPOLYMER
Model Number 71422695
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that transfusions (pc) were performed on july 25th and on august 8th due to a worsening thrombocytopenia.

Brand Name
ANTHEM TIBIAL BASE PLATE SZ 5 LT
Common Device Name
PROSTHESISKNEPATELOFMOROTIBIALSMICONSTRAINDCMNTDPOLYMRMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9875934
Report Number1020279-2020-01007
Device Sequence Number2877501
Product Code JWH
UDI-Device Identifier00885556531402
UDI-Public00885556531402
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K142807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71422695
Device Catalogue Number71422695
Device Lot Number18LM00420
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer11/26/2020
Initial Report FDA Received Date03/24/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;